# SDR ASAA2024011947426

- Difficulty date: January 19, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 37,999 hours, 12,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78233001, SEVERAL EMERG LIGHTS WERE OUT. GROUNDED - YES. REPLACED M1670, M16671, M1673, AND M1695 BATT PACK PWR SUPPLY REF MM 33-51-06-960-805. REPLACED L1365 LIGHT ASSY, OPS NML REF MM 33-51-01-01-201.
